# SDR YENA2021091700580

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 81 S27-28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON SHEARCLIP OF FR81 BTW STGR 27R AND STGR 28R BELOW AFT CARGO COMPARTMENT; (TECHOPS MX WO# 1654 NR# 00493 PERFORMED)  NEW SHEARCLIP WAS INSTALLED AT FR 81 BTW STGR 27R AND STGR 28R PER EMB-190 SRM 51-41-01 PAR 6. FIGURE 2 AND SRM 51-41-02 PARAGRAPH 6 FIG 2.
